# SDR CALA2017051501456

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 53,042 hours, 17,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 8789
- Condition: Unserviceable
- Location: L2 Door
- Part time: 46,457 hours, 16,529 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L MED ESCAPE SLIDE PRESSURE IS BELOW LIMITS. REPLACED ESCAPE SLIDE REF AMM25-66-01-400-801.
